# SDR 2021FA0000341

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: General aviation
- Aircraft: N108JA
- Make and model: Emb EMB-500
- Aircraft serial: 50000023
- Aircraft time: 3,950 hours, 3,486 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: 900050348
- Part serial: MAY090104
- Condition: None
- Location: Zone 700
- Part time: 84 hours, 46 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE FAIL CAS MESSAGE ILLUMINATED IN FLIGHT AND WOULD NOT RESET. CREW DECLARED EMERGENCY AND LANDED SAFELY AT KSFO USING EMERGENCY BRAKE.
